# SDR SWIA202265190

- Difficulty date: January 20, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT-OUT FRAME AFT ROLLER ATTACHMENT GOUGED.    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED THE PAX DOOR AFT ROLLER BRACKET REF AMM 53-21-23-400-801 REV 64 SEP 10/2021 AND DWG 600-31469 REV A.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  CHECKS GOOD.
